# SDR GLBA2001122

- Difficulty date: June 9, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 14,234 hours, 19,779 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O YAW DAMP/RUDDER BOOST ENGAGED.  REPAIRED CHAFED WIRE AT YAW DAMP SWITCH RACK.
